# SDR CA131111012

- Difficulty date: June 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 4,980 hours
- Engine: Lyc IO360L2A
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: AC2101
- Condition: Malfunctioned
- Location: Alternator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT FOUND ON GROUND RUN TO BE NOT CHARGING.  TROUBLESHOOTING FOUND THE PROBLEM TO BE THE ALTERNATOR CONTROL UNIT, PN AC2101. NO VOLTAGE FOUND TO BE SUPPLIED TO ALTERNATOR FIELD WIRE.  ALTERNATOR CONTROL UNIT REPLACED NEW.  ACFT GROUND RUN COMPLETED ALL PARAMETERS FOUND TO BE SERVICEABLE.
